# SDR SWIA2018112145268

- Difficulty date: November 7, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 42,721 hours, 35,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT WS 50.498 AND ABOVE 5.0Â€? FROM TRAILING EDGE OF R/H I/B FLAP. (C-CHECK) RO: 11/20/2018 PERFORMED PERMANENT DOUBLER REPAIR TO DENT LOCATED AT WS 50.498 AND ABOVE 5.0Â€? FROM TRAILING EDGE OF R/H I/B FLAP IAW SRM.
